Volume 22, issue 2 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
Long-time behavior of $3$–dimensional Ricci flow: introduction

Richard H Bamler

Geometry & Topology 22 (2018) 757–774
Bibliography
1 R Bamler, Long-time behavior of 3–dimensional Ricci flow, A : Generalizations of Perelman’s long-time estimates, Geom. Topol. 22 (2018)
2 R Bamler, Long-time behavior of 3–dimensional Ricci flow, B : Evolution of the minimal area of simplicial complexes under Ricci flow, Geom. Topol. 22 (2018)
3 R Bamler, Long-time behavior of 3–dimensional Ricci flow, C : 3–manifold topology and combinatorics of simplicial complexes in 3–manifolds, Geom. Topol. 22 (2018)
4 R Bamler, Long-time behavior of 3–dimensional Ricci flow, D : Proof of the main results, Geom. Topol. 22 (2018)
5 R H Bamler, Long-time analysis of 3–dimensional Ricci flow, II, preprint (2012) arXiv:1210.1845
6 R H Bamler, Long-time analysis of 3–dimensional Ricci flow, III, preprint (2013) arXiv:1310.4483
7 R H Bamler, The long-time behavior of 3–dimensional Ricci flow on certain topologies, J. Reine Angew. Math. 725 (2017) 183 MR3630121
8 T H Colding, W P Minicozzi II, Width and finite extinction time of Ricci flow, Geom. Topol. 12 (2008) 2537 MR2460871
9 B Kleiner, J Lott, Locally collapsed 3–manifolds, from: "Local collapsing, orbifolds, and geometrization", Astérisque 365, Soc. Math. France (2014) 7 MR3244329
10 J Lott, On the long-time behavior of type-III Ricci flow solutions, Math. Ann. 339 (2007) 627 MR2336062
11 J Lott, Dimensional reduction and the long-time behavior of Ricci flow, Comment. Math. Helv. 85 (2010) 485 MR2653690
12 J Lott, N Sesum, Ricci flow on three-dimensional manifolds with symmetry, Comment. Math. Helv. 89 (2014) 1 MR3177907
13 J Morgan, G Tian, Ricci flow and the Poincaré conjecture, 3, Amer. Math. Soc. (2007) MR2334563
14 J Morgan, G Tian, Completion of the proof of the geometrization conjecture, preprint (2008) arXiv:0809.4040
15 G Perelman, The entropy formula for the Ricci flow and its geometric applications, preprint (2002) arXiv:math/0211159
16 G Perelman, Ricci flow with surgery on three-manifolds, preprint (2003) arXiv:math/0303109
17 G Perelman, Finite extinction time for the solutions to the Ricci flow on certain three-manifolds, preprint (2003) arXiv:math/0307245
18 T Shioya, T Yamaguchi, Volume collapsed three-manifolds with a lower curvature bound, Math. Ann. 333 (2005) 131 MR2169831